# SDR DALA2023031501896

- Difficulty date: February 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 70,964 hours, 26,596 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9989367) DURING LIGHTNING STRIKE PHASE 1 INSPECTION FOUND DAMAGE ON RH NLG DOOR. REPAIRED PER ERA 606156-14 REV ORIG.
